# SDR REXA2022053100921

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK BETWEEN F.S.661+32 TO F.S.693 IS CORRODED.	REMOVED CORRODED LBL9 SEAT TRACK FROM F.S.661+32 TO F.S.693 AND INSTALLED NEW SERVICABLE SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A07 AND SRM 53-00-49-201-002-A01.
